# SDR CA060529008

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,391 hours
- Engine: Pwa R98539A
- Propeller: Hartzl HCB3R304
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: C2P1551A
- Condition: Wrong Part
- Location: Fuel System
- Part time: 10,645 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THIS FRONT TANK FUEL VENT TUBE FOUND TO HAVE DISCONNECTED FROM THE RUBBER BLADDER.  THE HOSE CLAMP WAS TIGHT BUT THE TUBE WAS ABLE TO WORK ITSELF FROM THE BLADDER CAUSING FUEL LEAKAGE AND GASES TO ESCAPE FROM THE BLADDER.  IN INVESTIGATING THIS OCCURRENCE IT WAS NOTICED THAT THIS VENT LINE WHICH HAD A DEHAVILLAND P/N DID NOT HAVE A BULK ON THE END, EVEN THOUGH THE DEHAVILLAND DRAWING P/N C2P1551A CLEARLY SHOWS THIS BULBED END.  THIS PART WAS REPLACED WITH A NEW DEHAVILLAND UNIT.
